MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA BALLOON DILATATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. DORADO PTA BALLOON DILATATION CATHETERS
Model Number DR4064
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the three malfunctions and lot history reviews were performed.Of the three malfunctions, one device was returned for evaluation and the investigation is currently underway.The investigation for the other two malfunction is inconclusive as the device were not returned.A root cause could not be determined.The devices are labeled for single use.
 
Event or Problem Description
This report summarize three malfunction.The information reviewed indicated that model dr4064 pta balloon dilatation catheter allegedly experienced material rupture.The information was received from various sources.The malfunctions involved patients with no reported consequences.Patient information was not provided.
 
Event or Problem Description
This report summarize three malfunctions.The information reviewed indicated that model dr4064 pta balloon dilatation catheter allegedly experienced material rupture.The information was received from various sources.The malfunctions involved patients with no reported consequences.Patient information was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the three malfunctions and lot history reviews were performed.Of the three malfunctions, two devices were returned for evaluation and the investigation was confirmed for leak and break.The investigation for the other one malfunction is inconclusive as the device was not returned.A definitive root cause could not be determined.The devices are labeled for single use.H10: g4.H11: g1, h6(results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DORADO PTA BALLOON DILATATION CATHETERS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9965398
Report Number2020394-2020-02801
Device Sequence Number2749718
Product Code DQY
UDI-Device Identifier00801741058714
UDI-Public(01)00801741058714
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR4064
Device Catalogue NumberDR4064
Device Lot Number93TD0147, 93TD0122
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/10/2020
Patient Sequence Number1